Archive
2020, Volume 9
2019, Volume 8
2018, Volume 7
2017, Volume 6
2016, Volume 5
2015, Volume 4
2014, Volume 3
2013, Volume 2
2012, Volume 1
Volume 5, Issue 4, August 2016
Some New Results About Trigonometry in Finite Fields
Habib Hosseini, Naser Amiri
Pages: 93-96     Published Online: Jun. 17, 2016
DOI: 10.11648/j.pamj.20160504.11
Abstract | Full-Text PDF (205KB) | Full-Text Html
View 3760                 Downloads 175
Reduction of Mortality Rate Due to AIDS When Treatment Is Considered
Udoy S. Basak
Pages: 97-102     Published Online: Jun. 18, 2016
DOI: 10.11648/j.pamj.20160504.12
Abstract | Full-Text PDF (666KB) | Full-Text Html
View 3571                 Downloads 157
The 3-Block KSOR Method for Full Rank Rectangular Systems
I. K. Youssef, Salwa M. Ali, M. A. Naser
Pages: 103-107     Published Online: Jun. 21, 2016
DOI: 10.11648/j.pamj.20160504.13
Abstract | Full-Text PDF (278KB) | Full-Text Html
View 3640                 Downloads 118
The Problem of Countability of Highest Ordinals
Alexey Pavlovich Kulaichev
Pages: 108-112     Published Online: Jun. 28, 2016
DOI: 10.11648/j.pamj.20160504.14
Abstract | Full-Text PDF (420KB) | Full-Text Html
View 3563                 Downloads 88
The QR Method for Determining All Eigenvalues of Real Square Matrices
Eyaya Fekadie Anley
Pages: 113-119     Published Online: Jul. 23, 2016
DOI: 10.11648/j.pamj.20160504.15
Abstract | Full-Text PDF (289KB) | Full-Text Html
View 6288                 Downloads 262
Numerical Solutions of Elliptic Partial Differential Equations by Using Finite Volume Method
Eyaya Fekadie Anley
Pages: 120-129     Published Online: Jul. 23, 2016
DOI: 10.11648/j.pamj.20160504.16
Abstract | Full-Text PDF (1495KB) | Full-Text Html
View 4873                 Downloads 213
Memory Effects in Diffusion Like Equation Via Haar Wavelets
I. K. Youssef, A. R. A. Ali
Pages: 130-140     Published Online: Aug. 10, 2016
DOI: 10.11648/j.pamj.20160504.17
Abstract | Full-Text PDF (2662KB) | Full-Text Html
View 3509                 Downloads 112
Common Fixed Point Theorem in Fuzzy Metric Spaces Under E. A. Like Property
Madhu Shrivastava, K. Qureshi, A. D. Singh
Pages: 141-144     Published Online: Aug. 21, 2016
DOI: 10.11648/j.pamj.20160504.18
Abstract | Full-Text PDF (170KB) | Full-Text Html
View 3964                 Downloads 159
Browse journals by subject